# SDR SWAA001025

- Difficulty date: June 3, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N324SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- Aircraft time: 43,676 hours, 43,273 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND LT MLG W/W PRESS WEB CRACKED JUST O/B OF AILERON QUADRANT.  REPAIRED WEB PER MM.
